# SDR 2A6D2020121504402

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N350LF
- Make and model: Snias AS332C
- Aircraft serial: 4529
- Aircraft time: 4,701 hours, 12,755 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,484 hours, 9,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 350A21123921
- Condition: Chafed
- Location: Engine Bay
- Part time: 4,701 hours, 12,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ENGINE DECK (PN: 350A21-1239.21) IN THE FORM OF A CHAFE.  THE DAMAGE AREA WAS DISCOVERED TO BE JUST AFT OF THE SCUPPER DRAIN HOLE AND IS APPROXIMATELY 0.50 LONG,
0.375 WIDE, AND 0.015 DEEP AT THE DEEPEST POINT.  THE REMAINDER OF THE CHAFE EXTENDS INBOARD AND OUTBOARD, BUT IS MEASURED TO BE APPROXIMATELY 0.003 DEEP.
